MAUDE Adverse Event Report: TYBER MEDICAL 4.5MM TI CANN SCREW + LT - 48MM

TYBER MEDICAL 4.5MM TI CANN SCREW + LT - 48MM
Model Number 04.354.548
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A historical data review on the part number demonstrated only one complaint for this part number.No capas or non-conformances are associated with this part number at the time of this evaluation.The root cause remains indeterminate.
 
Event or Problem Description
It was reported that on an unknown date, the screw broke while inserting.There was a surgical delay of 45 mins.Fragments were generated and the threads of the screw fragmented off with screw removal.45 min were spent trying to remove the threaded portion of the screw, but ultimately the surgeon had to leave the screw to not damage the bone further.The procedure was completed successfully.There were no patient consequences.This complaint involves one (1) device.

Brand Name
4.5MM TI CANN SCREW + LT - 48MM
Common Device Name
SCREW
Manufacturer (Section D)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer Contact
tamara lewis
83 south commerce way
suite 310
bethlehem, PA 18017
8667610933
MDR Report Key18094884
Report Number3012966183-2023-00023
Device Sequence Number5993088
Product Code HWC
UDI-Device Identifier00810040635755
UDI-Public00810040635755
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K133842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.354.548
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2023
Initial Report FDA Received Date11/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age16 YR
Patient SexMale